| Model Number |
G10741 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: phone = (b)(6).E3: "technician leader".H3: device evaluated by mfg - device evaluation has begun; however, a conclusion is not yet available.G4: pma/510(k) number = pre-amendment.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
As reported, during a cardiac catheterization procedure, the hubs separated from two torcon nb advantage angiographic catheters.Per the reporter, the hubs separated while using a power injector to deliver contrast at a pressure of "800psi, 40cc/2sec".A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures or experience any adverse effects due to this event.Additional information has been requested.
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged, or unavailable.Additional informaiton: b5, d10.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
Additional information was received 14jan2026.Access was obtained in the right femoral artery.The catheter was advanced through another manufacturer¿s sheath, over another manufacturer¿s wire guide.The anatomy was not stenosed, tortuous, or calcified.Because part of the catheter shaft was outside of the body when the hub separated, the catheter shaft was removed by hand.A new device was used to successfully complete the procedure.
Additional Manufacturer Narrative
Additional/corrected information: b5.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
Additional information was received on 20feb2026.The procedure involved aortic radiography.One device's hub separated, not two as originally reported.